# SDR HNAA2024050900340

- Difficulty date: April 12, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 62 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM62 IS CORRODED BETWEEN STGR19R AND STGR20R.  REMOVED AND INSTALLED FABRICATED SHEAR CLIP (P/N145-44868-003) IAW EMB-145LR SRM 51-40-02
